I’ve surfed through past entries, and was unable to find a post specific to the problem I’m having.
I began noticing the signs of MPB in my late teens, and a more prolific loss in my early twenties. I’m 24 years old now, and have been on a Propecia/Rogaine regiment since visiting a dermotologist last year.
Within two weeks of consistent Propecia use, I began to have painful ejaculations and the consistency of my semen became clumpy/very gelatenous. I was told that sexual side effects usually subside with continued use, and indeed, ejaculation is no longer painful. My semen consistency is mostly normal now, but it occasionally reverts back to that of the initial months of taking the medication.
Ever heard of a similar experience?
I have been aware that the consistency of the semen changes in some men, but I have not heard about painful ejaculation. Talk to your prescribing doctor about this issue.